# SDR ASAA201808205836

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 36,595 hours, 10,952 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A DISCONNECTED AT CRUISE.  RE-ENGAGED AUTOPILOT,  OPERATED NORMALLY REMAINDER OF FLIGHT.  ACFT GROUNDED.  PERFORMED DFCS BITE PROCEDURE IAW FIM 22-11-TASK 801. TEST PASSED,  NO FURTHER FAULTS NOTED.
